MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE

MEDACTA INTERNATIONAL SA REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5; SHOULDER GLENOSPHERE
Model Number 04.01.0208
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2022
Type of Reportable Event Serious Injury
Event or Problem Description
The patient came in for a post-op appointment and it was revealed that the glenosphere eccentricity has shifted superiorly.The surgeon plans to revise the patient on (b)(6) 2022.Primary surgery was performed in (b)(6) 2021.
 
Additional Manufacturer Narrative
Batch review performed on 29-apr-2022.Lot 2005601a: (b)(4) items manufactured and released on 26-jan-2021.Expiration date: 2026-01-17.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Clinical evaluation performed by medical affairs director one year after rsa, at a follow up visit the glenosphere is found rotated versus the initial position.From the radiograph supplied, it appears that it may also have detached in part from the taper spigot of the baseplate.This may be due to incomplete seating of the baseplate fixation screws, to a quasi-traumatic event, or to another factor that we cannot trace with the information at hand.Re-positioning of the glenosphere is highly recommendable if the patient conditions allow.Other device involved: batch review performed on 29-apr-2022.Reverse shoulder system 04.01.0191 threaded glenoid baseplate ø24.5x30 (k171058) lot 1904749: (b)(4) items manufactured and released on 04-dec-2019.Expiration date: 2024-11-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.
 
Event or Problem Description
The patient came in for a post-op appointment and it was revealed that the glenosphere eccentricity has shifted superiorly.After different e-mails on 08.07.2022 we concluded that due to a misunderstanding the all details, event description included are wrong.The patient had nothing wrong, it was not revised and had not any adverse event.
 
Additional Manufacturer Narrative
Correction: after different e-mails on 08.07.2022 we concluded that due to a misunderstanding the all details, event description included are wrong.The patient had nothing wrong, it was not revised and had not any adverse event.All components are managed as associated items.

Brand Name
REVERSE SHOULDER SYSTEM 04.01.0208 LAT. GLENOSPHERE 39XØ24.5
Common Device Name
SHOULDER GLENOSPHERE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key14286985
Report Number3005180920-2022-00326
Device Sequence Number14833838
Product Code HSD
UDI-Device Identifier07630040728072
UDI-Public07630040728072
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K193175
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/17/2026
Device Model Number04.01.0208
Device Catalogue Number04.01.0208
Device Lot Number2005601A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/05/2022
Supplement Date Received by Manufacturer04/05/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date07/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/26/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown